On tangents to general sets of points

A. Besicovitch

Fundamenta Mathematicae (1934)

  • Volume: 22, Issue: 1, page 49-53
  • ISSN: 0016-2736

How to cite


Besicovitch, A.. "On tangents to general sets of points." Fundamenta Mathematicae 22.1 (1934): 49-53. <http://eudml.org/doc/212710>.

author = {Besicovitch, A.},
journal = {Fundamenta Mathematicae},
keywords = {set theory, real functions},
language = {eng},
number = {1},
pages = {49-53},
title = {On tangents to general sets of points},
url = {http://eudml.org/doc/212710},
volume = {22},
year = {1934},

AU - Besicovitch, A.
TI - On tangents to general sets of points
JO - Fundamenta Mathematicae
PY - 1934
VL - 22
IS - 1
SP - 49
EP - 53
LA - eng
KW - set theory, real functions
UR - http://eudml.org/doc/212710
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.